# SDR AALA20110218LGA01

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 58,746 hours, 30,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHTS ROW 16 INOPERATIVE.  REPLACED BATTERY PACK, OPS CHECK NORMAL.
